# SDR CA071206007

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,649 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Aileron Actuator
- Part time: 18,550 hours
- Component: Actuator, Lucas
- Component part number: AL00701
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ROTATION, HEAVY LT AILERON INPUT NEEDED IN FLIGHT. AILERON TRIM WAS CENTERED BUT HAD NO EFFECT. FLIGHT RETURNED TO DEPARTURE AIRPORT SAFELY WITH NO NEED TO DECLARE AN EMERGENCY. MAINT TROUBLESHOOTING, FOUND WIRE HARNESS ON AILERON TRIM ACTUATOR WORN WHERE WIRES ENTER BODY OF ACTUATOR CAUSING CIRCUIT BREAKER TO POP WHEN TRIM IMPUT WAS SELECTED. AILERON TRIM ACTUATOR REPLACED AND SYSTEM TESTED SERVICEABLE. (TC NR 20071206007)
